AMS eContent Search Results
Matches for: msc=(54E52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Andrea Medini, Dušan Repovš and Lyubomyr Zdomskyy. Non-meager free sets and independent families. Proc. Amer. Math. Soc. 145 (2017) 4061-4073.
Abstract, references, and article information   
View Article: PDF

[2] Simeon Reich and Alexander J. Zaslavski. A porosity theorem for a class of nonexpansive set-valued mappings. Contemporary Mathematics 699 (2017) 275-282.
Book volume table of contents
View Article: PDF

[3] László Zsilinszky. On complete metrizability of the Hausdorff metric topology. Proc. Amer. Math. Soc. 145 (2017) 2281-2289.
Abstract, references, and article information   
View Article: PDF

[4] Nilson C. Bernardes Jr. and Rômulo M. Vermersch. On the dynamics of induced maps on the space of probability measures. Trans. Amer. Math. Soc. 368 (2016) 7703-7725.
Abstract, references, and article information   
View Article: PDF

[5] Taras Banakh and Lyubomyr Zdomskyy. Non-meager free sets for meager relations on Polish spaces. Proc. Amer. Math. Soc. 143 (2015) 2719-2724.
Abstract, references, and article information   
View Article: PDF

[6] Simeon Reich and Alexander J. Zaslavski. Contractivity, Porosity and Infinite Products. Contemporary Mathematics 636 (2015) 203-209.
Book volume table of contents
View Article: PDF

[7] Jiling Cao and Heikki J. K. Junnila. Amsterdam properties of Wijsman hyperspaces. Proc. Amer. Math. Soc. 138 (2010) 769-776. MR 2557194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan van Mill. Analytic groups and pushing small sets apart. Trans. Amer. Math. Soc. 361 (2009) 5417-5434. MR 2515817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jiling Cao, S. García-Ferreira and V. Gutev. Erratum to ``Baire spaces and Vietoris hyperspaces''. Proc. Amer. Math. Soc. 136 (2008) 3729-3731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mathieu Baillif and Alexandre Gabard. Manifolds: Hausdorffness versus homogeneity. Proc. Amer. Math. Soc. 136 (2008) 1105-1111. MR 2361887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jiling Cao and A. H. Tomita. Baire spaces, Tychonoff powers and the Vietoris topology. Proc. Amer. Math. Soc. 135 (2007) 1565-1573. MR 2276668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jiling Cao, Salvador García-Ferreira and Valentin Gutev. Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007) 299-303. MR 2280197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vladimir P. Fonf and Clemente Zanco. Covering a Banach space. Proc. Amer. Math. Soc. 134 (2006) 2607-2611. MR 2213739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Warren B. Moors. The product of a Baire space with a hereditarily Baire metric space is Baire. Proc. Amer. Math. Soc. 134 (2006) 2161-2163. MR 2215788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Petar S. Kenderov and Warren B. Moors. Separate continuity, joint continuity and the Lindelöf property. Proc. Amer. Math. Soc. 134 (2006) 1503-1512. MR 2199199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Hrusák and Beatriz Zamora Avilés. Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133 (2005) 3429-3435. MR 2161169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jonathan M. Borwein, Warren B. Moors and Xianfu Wang. Generalized subdifferentials: a Baire categorical approach. Trans. Amer. Math. Soc. 353 (2001) 3875-3893. MR 1837212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Piotr Zakrzewski. Universally meager sets. Proc. Amer. Math. Soc. 129 (2001) 1793-1798. MR 1814112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dennis K. Burke and Roman Pol. Products of Michael spaces and completely metrizable spaces. Proc. Amer. Math. Soc. 129 (2001) 1535-1544. MR 1712941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jonathan M. Borwein and Xianfu Wang. Lipschitz functions with maximal Clarke subdifferentials are generic. Proc. Amer. Math. Soc. 128 (2000) 3221-3229. MR 1777577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Piotr Zakrzewski. Extending Baire Property by countably many sets. Proc. Amer. Math. Soc. 129 (2001) 271-278. MR 1695095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David L. Fearnley. A Moore space with a $\sigma$-discrete $\pi$-base which cannot be densely embedded in any Moore space with the Baire property. Proc. Amer. Math. Soc. 127 (1999) 3095-3100. MR 1605960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] László Zsilinszky. Baire spaces and hyperspace topologies. Proc. Amer. Math. Soc. 124 (1996) 2575-2584. MR 1343733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. S. de Blasi and J. Myjak. On compact connected sets in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2331-2336. MR 1363408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Arnold W. Miller. Souslin's hypothesis and convergence in category. Proc. Amer. Math. Soc. 124 (1996) 1529-1532. MR 1328364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] N. V. Zhivkov. Compacta with dense ambiguous loci of metric projections and antiprojections . Proc. Amer. Math. Soc. 123 (1995) 3403-3411. MR 1273531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Friedrich Wehrung. Baire paradoxical decompositions need at least six pieces . Proc. Amer. Math. Soc. 121 (1994) 643-644. MR 1209101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel K. Ma. The Cantor tree, the $\gamma$-property, and Baire function spaces . Proc. Amer. Math. Soc. 119 (1993) 903-913. MR 1165061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2